MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIVACIT-E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIVACIT-E; PROSTHESIS, HIP
Catalog Number 110031012
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the bearing was opened and the components would not fit together properly.It was thought that components needed adjusting so all components were discarded and replaced with alternatives.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.It was later identified a commingle occurred during manufacturing.Medical records were not provided.The root cause of the reported issue is attributed to a manufacturing deficiency.Multiple complaints were identified that involved a 46mm bearing and a 44mm bearing that did not measure to the size listed on the box they were packaged in.They are related due to the fact that both lots are manufactured at warsaw west, of the same part family, and manufactured at the same time.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 VIVACIT-E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23412209
Report Number0001822565-2025-03883
Device Sequence Number9084540
Product Code LPH
UDI-Device Identifier00889024572706
UDI-Public(01)00889024572706(17)300406(10)67160447
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031012
Device Lot Number67160447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ZFA-2025-00219
Patient Sequence Number1
Patient SexUnknown